# SDR 2017FA0000167

- Difficulty date: March 29, 2017
- Submitted: April 26, 2017
- Operation: General aviation
- Make and model: Cessna 152
- Aircraft serial: 15281525
- Aircraft time: 9,213 hours, 9,213 cycles
- Engine: Lyc O235*
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Carburetor
- Part number: 105257
- Part serial: 31853
- Condition: Clogged
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

DURING TRAINING, FLIGHT, INSTRUCTOR AND STUDENT PILOT NOTICED LOSS OF POWER. THEY DID PRECAUTIONARY LANDING ON I-75 HIGHWAY.
